New Topic Post Reply Printable Version
27 posts in this thread.
Viewing Page :
 1  2 
[ << Previous Thread | Next Thread >> ]

poetrygirl
Regular Member


Date Joined Jan 2011
Total Posts : 26
   Posted 12/17/2016 9:25 AM (GMT -7)   
Hi Chantal, for the past year or so I've been getting toe cramping in both feet. Used to be only right side, my affected side. When it occurs in both feet, it's extremely painful and impossible to stand, walk or do anything. My feet also cramp up and, I believe this is more due to calf muscle cramping. Very frustrating, but it has helped somewhat since I've been on long-lasting sinemet at night.

Take care.

Poetrygirl

TruthGenesis2
New Member


Date Joined Aug 2014
Total Posts : 18
   Posted 3/14/2017 2:01 PM (GMT -7)   
When my Levodopa dose increased, Dyskinesia increased from minor annoyance to bothersome. And soon I experienced toe curling (Dystonia).
To try to reduce Dyskinesia, I took less med doses and if I went a day or two off meds, my Dyskinesia was not present. I noticed the toe curling also disappeared.

In my case I was over-medicated with too strong a dose of Levodopa and have recently been reduced back to my low dose of two years ago. I also continue to reduce the number of daily doses too (from 3 to 2).

My Dyskinesia is considerably less.
Toe curling has not happened since reducing.

My feeling is that toe curling is a side-effect of Levodopa. Once I truly have to increase my dose, I think toe curling will come back.
New Topic Post Reply Printable Version
27 posts in this thread.
Viewing Page :
 1  2 
Forum Information
Currently it is Thursday, November 23, 2017 2:43 AM (GMT -7)
There are a total of 2,897,074 posts in 317,969 threads.
View Active Threads


Who's Online
This forum has 157548 registered members. Please welcome our newest member, Vicky Bjennings.
180 Guest(s), 0 Registered Member(s) are currently online.  Details



About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.